On AW*-subalgrebras of type I AW*-algebras.

Masamichi Hamana

Mathematica Scandinavica (1983)

  • Volume: 52, page 81-88
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hamana, Masamichi. "On AW*-subalgrebras of type I AW*-algebras.." Mathematica Scandinavica 52 (1983): 81-88. <http://eudml.org/doc/166834>.

author = {Hamana, Masamichi},
journal = {Mathematica Scandinavica},
keywords = {AW*-subalgebra; monotone complete C*-algebra; type I AW*-algebra},
pages = {81-88},
title = {On AW*-subalgrebras of type I AW*-algebras.},
url = {http://eudml.org/doc/166834},
volume = {52},
year = {1983},

AU - Hamana, Masamichi
TI - On AW*-subalgrebras of type I AW*-algebras.
JO - Mathematica Scandinavica
PY - 1983
VL - 52
SP - 81
EP - 88
KW - AW*-subalgebra; monotone complete C*-algebra; type I AW*-algebra
UR - http://eudml.org/doc/166834
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.